Inventiones mathematicae

, Volume 69, Issue 3, pp 411–435

Fourier transforms of nilpotently supported invariant functions on a simple lie algebra over a finite field

  • N. Kawanaka
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • N. Kawanaka
    • 1
  1. 1.Department of Mathematics, Faculty of ScienceOsaka UniversityToyonaka, OsakaJapan

Personalised recommendations